Show simple item record

dc.contributor.authorDong, Hongjie ( Orcid Icon 0000-0003-2258-3537 )
dc.contributor.authorKrylov, Nicolai V. ( )
dc.date.accessioned2021-06-22T13:57:48Z
dc.date.available2021-06-22T13:57:48Z
dc.date.issued2005-09-21
dc.identifier.citationDong, H., & Krylov, N. V. (2005). Rate of convergence of finite-difference approximations for degenerate linear parabolic equations with C1 and C2 coefficients. Electronic Journal of Differential Equations, 2005(102), pp. 1-25.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13774
dc.description.abstractWe consider degenerate parabolic and elliptic equations of second order with C1 and C2 coefficients. Error bounds for certain types of finite-difference schemes are obtained.en_US
dc.formatText
dc.format.extent25 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectFinite-difference approximationsen_US
dc.subjectLinear elliptic and parabolic equationsen_US
dc.titleRate of convergence of finite-difference approximations for degenerate linear parabolic equations with C1 and C2 coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record